Home > Research > Publications & Outputs > A quantum stochastic Lie-Trotter product formula.
View graph of relations

A quantum stochastic Lie-Trotter product formula.

Research output: Contribution to journalJournal article

Published
<mark>Journal publication date</mark>02/2010
<mark>Journal</mark>Indian Journal of Pure and Applied Mathematics
Issue numberno. 1,
Volume41
Number of pages13
Pages (from-to)313-325
<mark>State</mark>Published
<mark>Original language</mark>English

Abstract

A Trotter product formula is established for unitary quantum stochastic processes governed by quantum stochastic differential equations with constant bounded coefficients.

Bibliographic note

Copyright of this article belongs to the Indian National Science Academy. The original publication is available at www.springerlink.com